# SDR DALA2016032902476

- Difficulty date: March 18, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 46,231 hours, 26,679 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER REAR SPAR CAP HAS CORROSION INSIDE BORE OF AFT BARREL NUT HOLE.  INSTALLED SPLICE REPAIR OF UPPER REAR SPAR CAP PER DRAWING SR 9055003, AND ER/A 548620-14AD.
